| Model Number |
VTICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.Lens was explanted and successfully replaced with a longer length lens.Cause of the event was not reported.
Additional Manufacturer Narrative
H6 - investigation type 4110: lens work order search - one similar complaint event within associated lots was found.(b)(4).
Additional Manufacturer Narrative
H3: device evaluation - lens was returned in vial in liquid.Visual inspection found no visible damage to lens.Dimensional inspection found the lens to be within specification.Claim# (b)(4).